97%(31)30 out of 31 people found this document helpful
This preview shows page 1 - 3 out of 4 pages.
Running head: PT HL1Pharmacology Patient HLJoy EdwardsWalden University
PT HL2Pharmacology HLPatient HL comes into the clinic with the following symptoms: nausea, vomiting, and diarrhea. The patient has a history of drug abuse and possible Hepatitis C. HL is currently taking the following prescription drugs:●Synthroid 100 mcg daily●Nifedipine 30 mg daily●Prednisone 10 mg dailyWhen dealing with this patient one must understand what each medication is and why they are taking them. This patient is taking Synthroid 100mg daily which is a medication that is used for hypothyroidism. The Nifedipine is is a calcium channel blocker for hypertension and prednisoneis a corticosteroid.As you review the history you discover the patient has a history of drug abuse and suspected hepatitis C. Knowing he is a drug abuser with suspected Hep C diagnosis you need to understandwhy he is taking 10 mg of prednisone because this can affect his immune system. Prednisone canbe associated with forms of liver injury. Corticosteroid therapy is associated with several forms